# SDR ASAA1047765

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631018SP
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP DELAMINATED IN SEVERAL AREAS.  REPAIRED MID FLAP.
